MathSciNet Relay Station
MathSciNet bibliographic data
MR501196 58G15 (35P20 47F05)
Colin de Verdière, Yves Quasi-modes sur les variétés Riemanniennes. (French) Invent. Math. 43 (1977), no. 1, 15–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement